# SDR 2004UALA01022

- Difficulty date: November 7, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB IS CRACKED AT STA 194 AT LBL 16 AND WL 208.  FABRICATED AND REPLACED SHEAR WEB.
